Sobolev inequalities with symmetry

Yonggeun Cho, Tohru Ozawa

    Research output: Contribution to journalArticle

    52 Citations (Scopus)

    Abstract

    In this paper, we derive some Sobolev inequalities for radially symmetric functions in s with 1/2 < s < n/2. We show the end point case s = 1/2 on the homogeneous Besov space B2,1 1/2. These results are extensions of the well-known Strauss' inequality [13]. Also non-radial extensions are given, which show that compact embeddings are possible in some Lp spaces if a suitable angular regularity is imposed.

    Original languageEnglish
    Pages (from-to)355-365
    Number of pages11
    JournalCommunications in Contemporary Mathematics
    Volume11
    Issue number3
    DOIs
    Publication statusPublished - 2009 Jun

      Fingerprint

    Keywords

    • Angular regularity.
    • Function space with radial symmetry
    • Sobolev inequality

    ASJC Scopus subject areas

    • Mathematics(all)
    • Applied Mathematics

    Cite this